# SDR 2020F00008

- Difficulty date: August 19, 2019
- Submitted: August 23, 2019
- Operation: General aviation
- Aircraft: N285CL
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE LANDING GEAR LEVER WOULD NOT MOVE UP. REPLACED THE LANDING GEAR CONTROL LEVER LOCK SOLENOID IAW AMM 32-31-31/401 AND MAIN GEAR EXTENTION AND RETRACTION NORMAL OPERATION IAW AMM 32-32-00.
